# SDR TRAX200700186

- Difficulty date: February 6, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 10,111 hours, 8,466 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Activated
- Location: Steering Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP MSG AFTER GEAR RETRACTION, COMPLIED WITH QRH, SYSTEM RESET AFTER LANDING.  EMERGENCY DECLARED.
